MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL DRIVE; WHEELCHAIR, MECHANICAL

JIANGSU JUMAO X-CARE MEDICAL DRIVE; WHEELCHAIR, MECHANICAL
Model Number K318ADDA-SF
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a cruiser that the wheel did not turn well.The end user reported to have a busted lip that required 5 stitches.It is unknown what caused the incident.An update will be filed if additional information becomes available.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR, MECHANICAL
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL
no.36, danyan road
yanling town
danyang, jiangsu 21230 0
CH  212300
MDR Report Key18095594
Report Number2438477-2023-00136
Device Sequence Number20396828
Product Code IOR
UDI-Device Identifier00822383133171
UDI-Public00822383133171
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberK318ADDA-SF
Device Catalogue NumberK318ADDA-SF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/28/2022
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale